Why do I get extreme muscle pain & muscle cramps when take vitamin D3 even small doses. I've only seen 2 sites online one an RN who says it's the calcium going into the bones (which can last months -yr) other is a scientific view where immune system (which I have ra rheumatoid arthritis) causing the pain, either way I can't get out of bed the pain is too much & my D level is 11 I don't know what to do. I been in sun but still low levels. Would appreciate any help. Linda
asked byLinda_27 (10)
Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!
on July 01, 2013
at 09:28 PM
Sorry you are in so much pain!
Are you supplementing Magnesium? Getting enough A and K in your diet? All three are cofactors for D3.
I have a client who gets migraines with oral D3 by itself. No problem when Magnesium is taken at the same time. Try 400-600 mg Magnesium Glycinate.
If you can find a good tanning booth with UVB lamps, that may be another option for you. Also try transdermal D3. There are a couple of sprays available on Amazon.
on July 02, 2013
at 12:23 AM
I'd wager it is something else entirely, not related to vitamin D. Simply because vitamin D as supplemented is not the bioactive form.